# SDR DALA2017080906065

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 80,618 hours, 36,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT TEST DURING SERVICE CHECK, HAD MULTIPLE MESSAGES INTERNAL LIGHT FAULT. DISCONNECTED & RECONNECTED R MIN CABIN EPSU CONNECTOR. TEST OK. OK ON EPSU AND FAP.
